RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2006 Volume 18, Issue 4, Pages 215–224 (Mi aa84)

This article is cited in 1 paper

Research Papers

Mishchenko and Quillen formulas for oriented cohomology pretheories

E. Shinder

Saint-Petersburg State University

Abstract: Two formulas mentioned in the title are generalized to arbitrary oriented cohomology pretheories on algebraic varieties.

MSC: 14F43

Received: 22.02.2006


 English version:
St. Petersburg Mathematical Journal, 2007, 18:4, 671–678

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025